# SDR RAIA00705033

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 21,436 hours, 18,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5502 - STL - AFT FLOOR PROXIMITY LIGHT IS INOP.  MAINTENANCE RECONNECTED LOOSE WIRES, SYSTEM CHECK GOOD.
